# SDR DALA2016012800693

- Difficulty date: November 14, 2015
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 52,767 hours, 24,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 42L BETWEEN FRAMES 56-57, CORROSION FOUND TO BE OUT OF LIMITS.  REPLACED DAMAGED SECTION OF THE STRINGER IAW SRM 53-00-13, FIG 201.
